| Model Number |
TB-0535FCS |
| Medical Device Problem Codes |
Material Fragmentation (1261); Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.In addition, the investigation found that the teflon pad was worn at the mid-section, and signs of thermal damage were noted on the probe.Based on the results of the investigation, the most probable cause of this complaint is traced to component failure, which is expected or random component failure without any design or manufacturing issue.Olympus will continue to monitor the field performance of this device.
Event or Problem Description
It was observed during the evaluation that the thunderbeat 5 mm, 35 cm, front-actuated grip type s exhibited that the teflon pad was worn at the mid section, and signs of thermal damage were noted on the probe.There were no reports of patient involvement.